JournalspmVol. 67, No. 3pp. 369–401

Bijections between noncrossing and nonnesting partitions for classical reflection groups

  • Alex Fink

    Queen Mary University of London, UK
  • Benjamin Iriarte Giraldo

    Universidad de los Andes, Bogota, Colombia
Bijections between noncrossing and nonnesting partitions for classical reflection groups cover

A subscription is required to access this article.

Abstract

We present an elementary type-preserving bijection between noncrossing and nonnesting partitions for all classical reflection groups, which answers a question of Athanasiadis.

Cite this article

Alex Fink, Benjamin Iriarte Giraldo, Bijections between noncrossing and nonnesting partitions for classical reflection groups. Port. Math. 67 (2010), no. 3, pp. 369–401

DOI 10.4171/PM/1869